# SDR AU510001451

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C
- Propeller: Mcauly B2D34C213
- System (JASC): 7110 · Engine Cowling System
- Part: Screw
- Condition: Broken
- Location: Cowling
- Component: Cowling, Lyc
- Component part number: IO360C1C
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE COWL SUPPORT BRACKET ATTACHMENT SCREW BROKEN ALLOWING SUPPORT BRACKET TO INTERFERE WITH THE NOSE LANDING GEAR DOWN MICROSWITCH STRIKER PLATE.(OTHER CAUSE: MATERIAL ) (CASA# 510001451)
